MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Polaris Ultra; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Polaris Ultra; stent, ureteral
Model Number M0061921320
Medical Device Problem Codes Nonstandard Device (1420); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a polaris ultra was used during ureteroscopic lithotripsy.During procedure, it was found that there is a crack at the distal end of dj stent.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0414 captures the reportable event of material split, cut or torn.Block h11: the polaris ultra was returned for analysis.During the inspection was found the shaft detached.The reported stent torn material was not confirmed since the device was found detached instead.Regarding to the analysis performed to the returned device, it is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician discretion.If the retrieval line gets entangled in the shaft and is removed using excess force, the stent can get detached or separated during the preparation affecting the performance of the device.A review of the device history record (dhr) was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the events of stent torn material and stent detached or separated were defined in the risk documentation and is documented accordingly.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on the event.

Brand Name
Polaris Ultra
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50817244
Report Number2124215-2026-49891
Device Sequence Number10713013
Product Code FAD
UDI-Device Identifier08714729124429
UDI-Public(01)08714729124429(17)280826(10)37311865
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061921320
Device Catalogue NumberM0061921320
Device Lot Number0037311865
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown